It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-05-2007, 05:11 PM   #1
Newbie
(female)
 
Join Date: Nov 2006
Posts: 7
illdnkim HB User
Birth Control and Mood Swings

Okay, I know this is a strange question, but can birth control affect your moods? Especially when missing a pill? I know it's a lot of hormones, so yeah, the chemicals might do something. But sometimes if I miss a pill I feel horrible. I remember one time, I just totally blanked and forgot for like three days and I don't think I've ever felt so unbalanced. It was like PMS mood swings.
So is this just perhaps coincidences? or is this a reasonable thought that missing a pill could significantly affect me?

Last edited by illdnkim; 12-05-2007 at 08:11 PM.

 
Old 12-06-2007, 04:27 AM   #2
Facilitator
(female)
 
Join Date: Sep 2006
Location: USA
Posts: 8,803
MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
Re: Birth Control and Emotions

anything is possible, Ive been on the pill for 20 years, and when I go off of it to get my period, I feel lousy...unless you have been on it for some time, 6 + months or so, you shouldnt be feeling the mood swings too badly. even then, its not supposed to happen in just 3 days. But, anything, when it comes to hormones is possible. You should mention this to your doctor and see if this is the right pill for you. If you havent been on it a long time, it might just be your body adjusting to it.
THe lower the dose of estrogen in the pill, the less moodiness you should be feeling during the missed days.
__________________
RRMS- dx 05

 
Sponsors Lightbulb
   
Old 12-06-2007, 05:22 AM   #3
Inactive
(female)
 
Join Date: May 2007
Location: USA
Posts: 928
Tivo123 HB UserTivo123 HB UserTivo123 HB UserTivo123 HB User
Re: Birth Control and Emotions

There are a ton of posts on here about women on birth control pills who are having mood issues! It's probably one of the most common side effects of the pill! They say you should increase your B complex vitamin intake when you're on the pill because the pill really takes away all of your vitamins, it screws with your body pretty badly. I personally tried it for about 5 months while on the pill and I didn't see much of a difference. But it works for some women.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
birth control drama please help.. :( vanri Birth Control 2 09-06-2008 04:14 PM
Birth control problems help anyone 321poppop Birth Control 0 06-29-2008 07:58 PM
Problems after stopping birth control. lotus1234 Birth Control 16 11-05-2007 07:35 PM
please help me pick a birth control. yvette84 Birth Control 7 09-01-2007 12:42 AM
Yaz Birth Control 21_cnp Birth Control 137 07-07-2006 11:20 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:34 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!